# SDR ASAA2023101745763

- Difficulty date: October 17, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 4,017 hours, 1,175 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Part number: B131605066
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENGINE IS ALERTING FOR OIL FILTER DELTA PRESSURE INCREASE AND APPROACHING OIL FILTER BYPASS INDICATION. (#PRI1/ETOPS)CNR 20231017063DO NOT EXTEND. GROUNDED - YES. REMOVED AND REPLACED OIL FILTER IAW AMM 79-21-07.INSPECTED OLD FILTER IAW AMM 79-21-07/79-00-00, NO CONTAMINATIONS FOUND.LEAK CHECK GOOD. REPLENISHED OIL THAT WAS DRAINED IAW 12-13-11, AMM.
